MAUDE Adverse Event Report: CAREFUSION 2200, INC THORA-PARA 8 FR CATHETER DRAINAGE KIT; NEEDLE, CATHETER

CAREFUSION 2200, INC THORA-PARA 8 FR CATHETER DRAINAGE KIT; NEEDLE, CATHETER
Model Number TPK1001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
During a paracentesis, the tpk catheter started to leak where it should be leakproof.When pulling out the stylet, the peritoneal fluid leaks everywhere.Manufacturer response for needle, catheter thora-para catheter (per site reporter).They are aware and will be doing an analysis of the returned product.

Brand Name
THORA-PARA 8 FR CATHETER DRAINAGE KIT
Common Device Name
NEEDLE, CATHETER
Manufacturer (Section D)
CAREFUSION 2200, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key9465649
Report Number9465649
Device Sequence Number16603019
Product Code GCB
UDI-Device Identifier10885403076121
UDI-Public(01)10885403076121
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/06/2019
Report Date (Section F) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPK1001
Device Catalogue NumberTPK1001
Device Lot Number0001318899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/06/2019